Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2008 | Journal Article | IST-REx-ID: 2120 |
J. Maas and J. Van Neerven, “On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 11, no. 4. World Scientific Publishing, pp. 603–626, 2008.View | DOI | Download (ext.)